bleeding on CD 8?!

bleeding on CD 8?!

Joined: May 19th, 2012, 4:22 pm

June 3rd, 2012, 1:09 am #1

hello all. I started 10 units of lupron and 2 mg of oral Estrace 8 days ago after getting cleared to start at my baseline appt. on Cycle Day 1. My estradial and progesterone levels were good, no cysts, lining was downregulated - all was good. My donor started her stims within a day of me. We are now on CD 8 and I had some spotting last night, turning to bleeding today. It feels like a light period. It's definitely more than spotting and it's consistent - but it's not really heavy. I talked to my doctor and she said we have to see what the u/s says on Monday. She says it's possible we have to cancel. Meanwhile, she has said to stop the lupron (which is evil and I'm sure caused this) and she's doubled up my Estrace pills and added an estradial patch in an attempt to rescue this cycle for a fresh transfer. Has anyone ever had this happen and be able to continue? I am at a loss about this - it has never happened to me. My lining is always fine and my periods are regular. thanks.
Quote
Like
Share

Joined: February 6th, 2007, 1:08 am

June 3rd, 2012, 2:02 pm #2

I haven't seen a protocol like that, we always start Lupron before a period on day 21 or day 24, not on the day of your period. Hope you are able to rescue it. (((())))
Quote
Like
Share

Bethlyn
Bethlyn

June 3rd, 2012, 2:51 pm #3

hello all. I started 10 units of lupron and 2 mg of oral Estrace 8 days ago after getting cleared to start at my baseline appt. on Cycle Day 1. My estradial and progesterone levels were good, no cysts, lining was downregulated - all was good. My donor started her stims within a day of me. We are now on CD 8 and I had some spotting last night, turning to bleeding today. It feels like a light period. It's definitely more than spotting and it's consistent - but it's not really heavy. I talked to my doctor and she said we have to see what the u/s says on Monday. She says it's possible we have to cancel. Meanwhile, she has said to stop the lupron (which is evil and I'm sure caused this) and she's doubled up my Estrace pills and added an estradial patch in an attempt to rescue this cycle for a fresh transfer. Has anyone ever had this happen and be able to continue? I am at a loss about this - it has never happened to me. My lining is always fine and my periods are regular. thanks.
I do recall this happened to me on my very first DE cycle (and was petrified I did something wrong!), and my nurse reassured me that some women do in fact spot/bleed while building up their lining. Your lining is thin and is susceptible to shed a bit. But not to worry, you are still building it up with the extra estrogen you are taking. I did not have to cancel my cycle and my lining was 9mm at the time of transfer (I did get pregnant, but sadly m/c at 12w, totally unrelated to the issue we are discussing). Wait to hear what your nurse has to say on Monday, but in the meantime do not despair. Lots of luck to you!
Quote
Share

Joined: November 20th, 2006, 6:03 pm

June 3rd, 2012, 2:52 pm #4

hello all. I started 10 units of lupron and 2 mg of oral Estrace 8 days ago after getting cleared to start at my baseline appt. on Cycle Day 1. My estradial and progesterone levels were good, no cysts, lining was downregulated - all was good. My donor started her stims within a day of me. We are now on CD 8 and I had some spotting last night, turning to bleeding today. It feels like a light period. It's definitely more than spotting and it's consistent - but it's not really heavy. I talked to my doctor and she said we have to see what the u/s says on Monday. She says it's possible we have to cancel. Meanwhile, she has said to stop the lupron (which is evil and I'm sure caused this) and she's doubled up my Estrace pills and added an estradial patch in an attempt to rescue this cycle for a fresh transfer. Has anyone ever had this happen and be able to continue? I am at a loss about this - it has never happened to me. My lining is always fine and my periods are regular. thanks.
and it was my successful cycle, after two fresh failures just prior . I had a bleed just like you describe, not a heavy period, but a definite bleed beyond spotting. It lasted a couple of days and my donor was stimming already too. When I went in for u/s a few days later, everything was fine, my lining was the same as it had looked at the prior u/s, and they decided to proceed - so glad we did, b/c we had twins from that cycle .

BTW my new RE (where I went to conceive a sib) does not use lupron at all - and I had much better luck there.

Hang in there!! Hope it's a good omen for you, as it was for me. Best wishes for a successful cycle,
Kenny
Quote
Like
Share

Joined: July 10th, 2009, 8:18 pm

June 4th, 2012, 9:14 pm #5

hello all. I started 10 units of lupron and 2 mg of oral Estrace 8 days ago after getting cleared to start at my baseline appt. on Cycle Day 1. My estradial and progesterone levels were good, no cysts, lining was downregulated - all was good. My donor started her stims within a day of me. We are now on CD 8 and I had some spotting last night, turning to bleeding today. It feels like a light period. It's definitely more than spotting and it's consistent - but it's not really heavy. I talked to my doctor and she said we have to see what the u/s says on Monday. She says it's possible we have to cancel. Meanwhile, she has said to stop the lupron (which is evil and I'm sure caused this) and she's doubled up my Estrace pills and added an estradial patch in an attempt to rescue this cycle for a fresh transfer. Has anyone ever had this happen and be able to continue? I am at a loss about this - it has never happened to me. My lining is always fine and my periods are regular. thanks.
Like Kenny, my RE doesn't use Lupron and due to clotting & blood pressure issues I did not take BC pills either on my last cycle, just Delestrogen initially. I ended up getting a full on period about a week before retrieval if I remember correctly. I was so scared my cycle would be canceled too, but my RE was calm as could be. He simply had me increase my estrogen by having me add Estrace tablets vaginally twice a day and my lining was great by the time we went to our 5 day transfer. I ended up with a beautiful baby girl so hope all goes well for you, too!
Quote
Like
Share

Joined: May 19th, 2012, 4:22 pm

June 5th, 2012, 2:56 am #6

for all of your responses. Well, my RE decided it was best for me to not go forward and do a FET hopefully on my next cycle. My spotting, light bleeding had stopped within about 2 days. But when I went to my u/s this morning, my lining was only at 6 mm at CD 10 and no triple stripe. Although I could have maybe pumped it up to at least 8mm within the next week, the fact that I didn't have the triple stripe, and had the bleeding - it convinced my doctor to cancel. I usually have a good lining with a triple stripe. So, I agreed to stop. This clinic's frozen rate is within 7 percent of their fresh rate. So, I'm just crossing my fingers for the FET. My donor is proceeding as planned and is doing well.... And then I got home to find my garage flooded with toilet water... Some days just get to you, no?
Quote
Like
Share